# SDR USAA920080056

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547932524A
- Part serial: 1221
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - AFT CARGO DOOR SKIN CRACKED.  REPAIRED AFT CARGO DOOR SKIN IAW B737 SRM 52-00-21.
